# SDR BJNA030302

- Difficulty date: March 12, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Broken
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING STRIP BROKEN AT SEAT 15D.  INSTALLED LIGHT STRIP AS REQUIRED, OPS CHECK GOOD, IAW AMM 33-51-07.  (M)
